# SDR USAA2012101200004

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 58,166 hours, 8,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER 2-L DOOR FELL DOWN.  MAINTENANCE REFITTED EXIT SIGN AT DOOR 2L.
